Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Partial averaging of differential inclusions

  • 42 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. N. Filatov, “On partial averaging for systems of ordinary differential equations,” Diff. Uravn.,6, No. 6, 1118–1120 (1970).

  2. 2.

    A. N. Filatov, Averaging Methods in Differential and Integrodifferential Equations [in Russian], Fan, Tashkent (1971).

  3. 3.

    A. N. Filatov, Asymptotic Methods in the Theory of Differential and Integrodifferential Equations [in Russian], Fan, Tashkent (1974).

  4. 4.

    A. N. Filatov and L. V. Sharova, Integral Inequalities and Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1976).

  5. 5.

    V. G. Zadorozhnyi, “The Krylov-Bogolyubov averaging method in the Carathéodory conditions,” Tr. Mat. Fakul'teta Voronezhsk. Univ., No. 7, 60–68 (1972).

  6. 6.

    V. A. Plotnikov, Asymptotic Methods in Problems of Optimal Control [in Russian], Izd. Odessk. Gos. Univ. (1976).

  7. 7.

    V. A. Plotnikov, “The partial-averaging method in problems of optimal control,” Diff. Uravn., No. 2, 376–379 (1978).

  8. 8.

    V. A. Plotnikov and A. T. Yarovoi, “The justification of certain schemes of complete and partial averaging of systems of standard form on a finite interval,” Deposited in the All-Union Institute of Scientific and Technical Information at No. 1173-78.

  9. 9.

    A. F. Filippov, “Classical solutions of differential equations with multivalued right-hand side,” Vestn. Mosk. Gos. Univ., Ser. Mat., No. 3, 16–26 (1967).

  10. 10.

    V. A. Plotnikov, “Averaging of the equations of motion in control problems,” Deposited in the All-Union Institute of Scientific and Technical Information at No. 1236-78.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 27, No. 6, pp. 947–952, June, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Plotnikov, V.A. Partial averaging of differential inclusions. Mathematical Notes of the Academy of Sciences of the USSR 27, 456–459 (1980). https://doi.org/10.1007/BF01145435

Download citation

Keywords

  • Differential Inclusion
  • Partial Average